# SDR DU4R2007133

- Difficulty date: June 6, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED BS 1440, STR 27L.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED FRAME REPAIR 16"BY 3" BY 1" FROM 7075-T6 .071" IAW B757 SRM 51-40-02, 51-40-05, 51-70-11, 53-00-07, 51-20-01 AND 51-20-02.
